MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Precision testing was performed with acceptable results.The field service engineer performed sample probe wash and air purge.The investigation is ongoing.(b)(4).
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the crep2 (creatinine plus ver.2) assay on a cobas 6000 c 501 module, serial number (b)(4).The sample initially resulted in an invalid crep2 result, accompanied by a data flag.The sample was re-centrifuged and then repeated, resulting in a crep2 value of 0.92 mg/dl.This result was reported outside of the laboratory and questioned by the physician.The sample was repeated a second time, resulting in a crep2 value of 1.58 mg/dl.This result fits the clinical picture of the patient.
 
Additional Manufacturer Narrative
A review of the initial data flag indicates that a sample clot was detected.The investigation could not identify a product problem.The cause of the event could not be determined.The issue is consistent with a sample quality-related issue.

Brand Name
COBAS INTEGRA CREATININE PLUS VER.2 ASSAY
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16523478
Report Number1823260-2023-00763
Device Sequence Number2393569
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberCREP G2
Device Catalogue Number03263991190
Device Lot Number663665
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2023
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown